Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247142
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЗверович, Э. И.-
dc.contributor.authorКорзан, Л. А.-
dc.date.accessioned2020-08-03T11:59:38Z-
dc.date.available2020-08-03T11:59:38Z-
dc.date.issued1994-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1994. – № 3. – С. 65-67.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/247142-
dc.description.abstractThis paper gives a solution in closed form of one special case of the problem of the conjugation on the Rieman’s surface. A peculiarity of this problem is that for its solution does not need a solution of the auxiliary Jacoby’s problemru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleРешение в замкнутой форме одного частного случая задачи сопряжения на римановой поверхностиru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1994, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
65-67.pdf138,57 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.